Posted by JJS (220.127.116.11) on March 02, 2001 at 09:09:05:
In Reply to: Prednisone posted by Trip on March 02, 2001 at 07:10:12:
in combination with a high dose of Verapamil. Yes, Prednisone is a steroid.The side effects (for me, not everyone) are minimal: nausea, dizziness, constipation, but it seems to ease the pain within a few days (usually 3 or so)My dose pack goes like this:
1st & 2nd day: 100mg
3rd & 4th day: 80mg
4th & 5th day: 60mg
6th & 7th day: 40mg
8th & 9th day: 20mg
Combined with 840mg/day of Verapimil.
It is best to take Prednisone with some food in ya. And take it in the morning right after breakfast.
Something else to note. My nuero said that he will not prescribe Prednisone for any more than 21 days in a given cycle, so I could take this dose twice, with a two week break in between.
And there are different dose packs, so maybe the best way to go is to try a lower dosage at first, and work your way up till it works. Hope this helps.
Post a Followup